Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 4, NWS Nashville, TN

February 16, 2025Van Buren County, Warren County, White County, Tennessee

NWS Nashville, TN issued this tornado warning at Feb 16, 2025, 1:12 AM CST for Van Buren County, Warren County, White County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 16, 2025, 1:12 AM CST (07:12 UTC)
Expired
Feb 16, 2025, 1:45 AM CST
In force
33 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Van Buren County, TN, Warren County, TN, White County, TN

The radar

The Northeast Alabama radar (KHTX), 99 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 590 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
590 m²/s²
0-3 km storm-relative helicity
660 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

364 
WFUS54 KOHX 160712
TOROHX
TNC175-177-185-160745-
/O.NEW.KOHX.TO.W.0004.250216T0712Z-250216T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
112 AM CST Sun Feb 16 2025

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Northwestern Van Buren County in Middle Tennessee...
  Central Warren County in Middle Tennessee...
  Southwestern White County in Middle Tennessee...

* Until 145 AM CST.

* At 112 AM CST, a severe thunderstorm capable of producing a tornado
  was located near McMinnville, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  McMinnville around 120 AM CST.
  Spencer around 135 AM CST.

Other locations impacted by this tornadic thunderstorm include Rock
Island State Park, Morrison, Doyle, and Fall Creek Falls State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3565 8536 3555 8589 3568 8596 3583 8566
      3583 8565 3584 8565 3589 8554
TIME...MOT...LOC 0712Z 245DEG 41KT 3564 8584 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Barnwell
2 follow-up statements
558 
WWUS54 KOHX 160724
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
124 AM CST Sun Feb 16 2025

TNC175-177-185-160745-
/O.CON.KOHX.TO.W.0004.000000T0000Z-250216T0745Z/
Van Buren TN-Warren TN-White TN-
124 AM CST Sun Feb 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CST FOR
NORTHWESTERN VAN BUREN...EASTERN WARREN AND SOUTHWESTERN WHITE
COUNTIES...

At 123 AM CST, a severe thunderstorm capable of producing a tornado
was located near McMinnville, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Spencer around 135 AM CST.

Other locations impacted by this tornadic thunderstorm include Rock
Island State Park, Doyle, and Fall Creek Falls State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3557 8577 3573 8582 3583 8566 3583 8565
      3584 8565 3589 8554 3565 8536
TIME...MOT...LOC 0723Z 245DEG 41KT 3570 8569 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

10
724 
WWUS54 KOHX 160736
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
136 AM CST Sun Feb 16 2025

TNC177-185-160746-
/O.CAN.KOHX.TO.W.0004.000000T0000Z-250216T0745Z/
Warren TN-White TN-
136 AM CST Sun Feb 16 2025

...THE TORNADO WARNING FOR EASTERN WARREN AND SOUTHWESTERN WHITE
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3565 8536 3561 8558 3572 8560 3581 8548
TIME...MOT...LOC 0736Z 245DEG 41KT 3576 8552 

$$

TNC175-160745-
/O.CON.KOHX.TO.W.0004.000000T0000Z-250216T0745Z/
Van Buren TN-
136 AM CST Sun Feb 16 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CST FOR
NORTHWESTERN VAN BUREN COUNTY...

At 136 AM CST, a severe thunderstorm capable of producing a tornado
was located near Spencer, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Spencer around 140 AM CST.

Other locations impacted by this tornadic thunderstorm include Fall
Creek Falls State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3565 8536 3561 8558 3572 8560 3581 8548
TIME...MOT...LOC 0736Z 245DEG 41KT 3576 8552 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Barnwell

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Feb 15, 9:07 PM CST, 4 hours 5 minutes earlier. Its key messages:

  • Updated at 845 PM CST Sat Feb 15 2025
  • Significant flooding (both river and flash flooding) is expected in middle Tennessee tonight, mainly in northwestern middle Tennessee.
  • Severe weather is expected tonight. Main impacts are damaging winds and tornadoes, with the greatest threat area west of I-24.
  • Temperatures plummet next week, with a chance for snow entering the forecast. Confidence is on the low side with specifics currently.
Area forecast discussion, Feb 15, 9:07 PM CST, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
Issued by National Weather Service Fort Worth TX
907 PM CST Sat Feb 15 2025

...New UPDATE...

.KEY MESSAGES...
Updated at 845 PM CST Sat Feb 15 2025

- Significant flooding (both river and flash flooding) is expected
  in middle Tennessee tonight, mainly in northwestern middle
  Tennessee.

- Severe weather is expected tonight. Main impacts are damaging
  winds and tornadoes, with the greatest threat area west of I-24.

- Temperatures plummet next week, with a chance for snow entering
  the forecast. Confidence is on the low side with specifics
  currently.

.UPDATE...
Issued at 839 PM CST Sat Feb 15 2025

Thunderstorms are spreading into Middle Tennessee at this hour
with the strongest cluster currently extending from near
Clarksville to Waverly. Several well defined bowing structures
are evident on radar which will be supportive of a damaging wind
threat at least for the next several hours. Objective analysis and
short term projections of surface and mixed layer instability
suggest that the severe threat will continue to be highest
generally along and west of the I-24 corridor through midnight.
The heavy rainfall threat will continue through the overnight
hours as deep moist southwesterly flow parallel to the front is
resulting in a maxima of low level moisture transport right into
Middle Tennessee. While the main convective line should continue
to advance eastward, a southwest to northeast training of echoes
will become more pronounced over the next few hours as storms
approach the I-65 corridor. Instances of flash flooding will
continue through the overnight hours. For this update, no
significant changes were made to the PoPs other than to update
hourly timing. As the entire system moves eastward, some wrap
around light rain/snow mix will be possible, with no significant
accumulations expected.

Dunn/FWD

&&

.SHORT TERM...
(Rest of today through Sunday)
Issued at 1116 AM CST Sat Feb 15 2025

Rain has been falling already for most of the morning in middle
Tennessee, with some thunderstorms embedded in these warm frontal
showers. This axis of precipitation is expected to shift more NW as
the stationary front to our north wobbles throughout the day. This
will leave a period of clearing for our potential severe threat this
evening. As the low pressure system approaches from the west, moist
dewpoints are expected to drive north into Tennessee. With the surge
of moisture, the instability axis in current guidance also appears
to be further north than previous guidance. The LLJ continues to be
screaming its presence over the state with wind speeds of 70 knots,
providing ample shear into the setup. Considering that instability
is the parameter I was least confident on yesterday, I would say
that the severe threat overall has increased. This is reflected by
the enhanced risk now touching portions of Humphreys, Perry, and
Wayne counties this afternoon and evening. Main impacts I am
concerned about would be damaging wind gusts up to 70 MPH possible
and tornadoes. These would be greatest in any discrete cells that
form in the warm sector ahead of the cold front this evening, but we
cannot rule out QLCS tornadoes with such a stout cold front
approaching a favorable environment. Expect for the severe weather
to begin in the west around 4PM, and exiting middle Tennessee in the
early morning hours Sunday. With a nocturnal severe threat, remember
to have multiple ways of receiving warnings and be weather aware.

Another layer of complexity to this threat today is the flooding
risk. The moist airmass continues to crank out rainfall totals
exceeding expectations this morning, with some locations in the
north already receiving 3 inches of precipitation. As the front
wobbles, highest QPF will shift to the northwestern area of middle
Tennessee. Rainfall totals in this area are expected to be in the
range of 5 to 7 inches, with areas north of I-40 looking at 3 to 5
inches of accumulation. The remaining areas south of I-40 can expect
1 to 3 inches of rainfall. We already have several flash flood and
flood products out this morning, and expect to continue to be
issuing those. Remember in flooding, if you encounter areas of
moving or standing water on your commute, TURN AROUND DON'T DROWN!
Rainfall should dwindle as the cold front pushes through Tennessee
tonight into early Sunday.

Behind this stout cold front, temperatures will fall so rapidly that
it is possible to see some flurries or wintry mix with wrap-around
moisture after the rain has passed. We are not expecting any
accumulations or impacts with this wintry precipitation.

&&

.LONG TERM...
(Sunday Night through next Saturday)
Issued at 1116 AM CST Sat Feb 15 2025

We will (thankfully) have an opportunity to dry out into mid week
with quiet weather but chilly temperatures with highs in the 30s and
40s. Our next chance for precipitation comes in the form of wintry
precipitation mid-week. Guidance continues to come into agreement
about the potential for accumulating snowfall in middle Tennessee
next week,  with another cold front that will plunge our
temperatures even further below normal. In regards to the snow,
confidence is low in specifics currently, so stay tuned to the
forecast as it becomes more clear in guidance.

&&

.AVIATION...
(00Z TAFS)
Issued at 532 PM CST Sat Feb 15 2025

With our current weather system on the doorstep, a mix of IFR to
MVFR cigs will become mainly IFR as a line of showers and
thunderstorms moves through the mid-state. While the line will
only last for an hour or two at each terminal tonight, lingering
showers and storms will persist for a couple of hours after the
line. IFR should remain. Improvement to MVFR should occur
towards the end of the cycle for all terminals.

Winds will be gusty from the south ahead of the line with a shift
to the northwest behind the line. Gusts of 25-30 kts will be
common, but could be higher with the line of storms for a short
period of time as the line moves through any given mid-state
terminal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      36  43  23  40 / 100  50   0   0
Clarksville    33  36  20  37 / 100  30   0   0
Crossville     33  50  19  39 / 100  50  10   0
Columbia       35  44  22  42 / 100  20   0   0
Cookeville     34  47  21  38 / 100  60  10   0
Jamestown      33  49  19  37 / 100  60  10   0
Lawrenceburg   36  45  22  42 / 100  10   0   0
Murfreesboro   36  45  22  41 / 100  30   0   0
Waverly        31  38  21  39 / 100  20   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for Bedford-Cannon-Cheatham-
Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-Fentress-Giles-
Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-Lewis-Macon-
Marshall-Maury-Montgomery-Overton-Perry-Pickett-Putnam-Robertson-
Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-
White-Williamson-Wilson.

Wind Advisory from midnight tonight to noon CST Sunday for
Coffee-Cumberland-Fentress-Grundy-Overton-Pickett-Putnam-Van
Buren-Warren-White.

&&

SHORT TERM...Holley
LONG TERM....Holley
AVIATION.....Unger

In the hours before

Local storm report, Feb 15, 11:22 PM CST, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1122 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     Flash Flood      7 N Gallatin            36.48N 86.47W
02/15/2025                   Sumner             TN   Emergency Mngr

            Car stalled in flood waters at South Tunnel
            Rd. and Old Gallatin Rd. in Portland.

&&

APB
Special weather statement, Feb 15, 11:30 PM CST, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Nashville TN
1130 PM CST Sat Feb 15 2025

TNZ094-095-160615-
Lawrence TN-Giles TN-
1130 PM CST Sat Feb 15 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN LAWRENCE AND GILES
COUNTIES THROUGH 1215 AM CST...

At 1129 PM CST, Doppler radar was tracking a strong thunderstorm over
Loretto, or 13 miles south of Lawrenceburg, moving east at 45 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lawrenceburg, Pulaski, Loretto, Ardmore, St. Joseph, Elkton, Minor
Hill, Goodspring, Leoma, Frankewing, and Prospect.

This includes Interstate 65 between mile markers 1 and 22.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CST for Middle
Tennessee.

&&

LAT...LON 3501 8757 3524 8749 3534 8691 3534 8690
      3532 8691 3531 8689 3530 8686 3532 8685
      3531 8684 3529 8683 3499 8684
TIME...MOT...LOC 0529Z 261DEG 40KT 3507 8741

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

10
Local storm report, Feb 15, 11:34 PM CST, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1134 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1131 PM     Flood            Goodlettsville          36.33N 86.70W
02/15/2025                   Sumner             TN   Trained Spotter

            I-65 S on-ramp in Goodlettsville closed due
            to flooding.

&&

CC
Local storm report, Feb 15, 11:41 PM CST, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1141 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1137 PM     Flash Flood      5 S Portland            36.51N 86.53W
02/15/2025                   Sumner             TN   Emergency Mngr

            Swift water rescue at 700 block of Brandy
            Hollow in Portland.

&&

APB
Local storm report, Feb 16, 12:27 AM CST, 45 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1227 AM CST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     Tstm Wnd Dmg     8 WSW Minor Hill        35.01N 87.30W
02/16/2025                   Lawrence           TN   Emergency Mngr

            Pole barn under construction blown onto pick
            up. Several pine trees broken off at 15 ft
            from ground.

&&

CC
Local storm report, Feb 16, 12:39 AM CST, 33 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1239 AM CST Sun Feb 16 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     Tstm Wnd Dmg     8 WSW Minor Hill        35.01N 87.30W
02/15/2025                   Lawrence           TN   Emergency Mngr

            Corrects previous tstm wnd dmg report from 8
            WSW Minor Hill. Pole barn under construction
            blown onto pick up. Several pine trees
            broken off at 15 ft from ground. Time of
            damage is radar estimated.

&&

CC

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 7:30 PM CSTSevere Thunderstorm WarningOHXStewart30 min
Feb 15, 7:53 PM CSTSevere Thunderstorm WarningOHXStewart52 min
Feb 15, 8:02 PM CSTSevere Thunderstorm WarningOHXHouston, Humphreys, Stewart43 min
Feb 15, 8:34 PM CSTSevere Thunderstorm WarningOHXMontgomery41 min
Feb 15, 8:39 PM CSTSevere Thunderstorm WarningOHXHouston, Humphreys51 min
Feb 15, 9:13 PM CSTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Montgomery31 min
Feb 15, 9:43 PM CSTSpecial Weather StatementOHXCheatham, Robertson47 min
Feb 15, 10:19 PM CSTSpecial Weather StatementOHXSumner26 min
Feb 15, 10:26 PM CSTFlash Flood WarningOHXCheatham, Davidson, Sumner, Wilson5 hr
Feb 15, 11:25 PM CSTFlash Flood WarningOHXMacon, Sumner, Trousdale4 hr
Feb 15, 11:30 PM CSTSpecial Weather StatementOHXGiles, Lawrence45 min
Feb 15, 11:43 PM CSTSevere Thunderstorm WarningOHXGiles, Lawrence32 min
Feb 16, 12:05 AM CSTSevere Thunderstorm WarningOHXBedford, Giles, Marshall40 min
Feb 16, 12:39 AM CSTSevere Thunderstorm WarningOHXBedford, Coffee36 min
Feb 16, 12:44 AM CSTAreal Flood AdvisoryOHXBedford, Cannon, Davidson, DeKalb, Jackson, Rutherford and 4 more6 hr
Feb 16, 1:01 AM CSTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson3 days
Feb 16, 1:05 AM CSTRiver Flood AdvisoryOHXDavidson11 hr
Feb 16, 1:07 AM CSTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren38 min
Feb 16, 1:17 AM CSTRiver Flood AdvisoryOHXDavidson29 hr
Feb 16, 1:18 AM CSTRiver Flood AdvisoryOHXDavidson3 days
Feb 16, 1:42 AM CSTTornado WarningOHXCumberland, Van Buren, White17 min
Feb 16, 1:58 AM CSTRiver Flood AdvisoryOHXDavidson10 hr
Feb 16, 1:58 AM CSTSpecial Weather StatementOHXCumberland32 min
Feb 16, 2:42 AM CSTRiver Flood AdvisoryOHXHickman4 hr
Feb 16, 3:31 AM CSTAreal Flood AdvisoryOHXCheatham, Davidson, Sumner, Wilson3 hr
Feb 16, 3:32 AM CSTAreal Flood AdvisoryOHXMacon, Sumner, Trousdale3 hr
Feb 16, 4:11 AM CSTRiver Flood AdvisoryOHXDavidson19 hr
Feb 16, 4:14 AM CSTRiver Flood WarningOHXDavidson7 hr
Feb 16, 6:14 AM CSTRiver Flood AdvisoryOHXHumphreys53 hr
Feb 16, 6:38 AM CSTRiver Flood WarningOHXHickman8 hr
Feb 16, 6:51 AM CSTRiver Flood AdvisoryOHXDavidson, Williamson23 hr
Feb 16, 6:57 AM CSTRiver Flood AdvisoryOHXCheatham8 hr
Feb 16, 8:11 AM CSTRiver Flood AdvisoryOHXPerry51 hr
Feb 16, 9:28 AM CSTRiver Flood AdvisoryOHXCheatham30 hr
Feb 16, 1:34 PM CSTWinter Storm WatchOHXCheatham, Clay, Davidson, Dickson, Fentress, Hickman and 15 more24 hr
Feb 16, 2:18 PM CSTRiver Flood AdvisoryOHXHickman42 hr
Feb 16, 2:48 PM CSTRiver Flood WarningOHXCheatham8 hr
Feb 16, 3:14 PM CSTRiver Flood AdvisoryOHXLawrence7 hr
Feb 16, 3:20 PM CSTRiver Flood AdvisoryOHXGiles12 hr

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.